Loading [MathJax]/jax/output/HTML-CSS/jax.js

Tom Shlomi - Bounds On (t,r) Broadcast Domination of n-Dimensional Grids

dmtcs:5732 - Discrete Mathematics & Theoretical Computer Science, April 3, 2023, vol. 24, no. 1 - https://doi.org/10.46298/dmtcs.5732
Bounds On (t,r) Broadcast Domination of n-Dimensional GridsArticle

Authors: Tom Shlomi

    In this paper, we study a variant of graph domination known as (t,r) broadcast domination, first defined in Blessing, Insko, Johnson, and Mauretour in 2015. In this variant, each broadcast provides td reception to each vertex a distance d<t from the broadcast. If dt then no reception is provided. A vertex is considered dominated if it receives r total reception from all broadcasts. Our main results provide some upper and lower bounds on the density of a (t,r) dominating pattern of an infinite grid, as well as methods of computing them. Also, when r2 we describe a family of counterexamples to a generalization of Vizing's Conjecture to (t,r) broadcast domination.


    Volume: vol. 24, no. 1
    Section: Combinatorics
    Published on: April 3, 2023
    Accepted on: March 31, 2022
    Submitted on: August 30, 2019
    Keywords: Mathematics - Combinatorics,05C63, 05C69, 05C85

    Classifications

    Publications

    Has review
    • 1 zbMATH Open

    Consultation statistics

    This page has been seen 383 times.
    This article's PDF has been downloaded 224 times.